# SDR REXA201100471

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 21,007 hours, 17,988 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO DTW CREW DECLARED CLASS II EMERGENCY DUE TO LEFT ENGINE THRUST REVERSER UNLOCKED INDICATION, A/C LANDED WITHOUT INCIDENT.
